# SDR 2006UALA02158

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 45,379 hours, 15,747 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012118
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE 'SPOILERS' DISPLAYED DURING CLIMB.  SPOILERS LIGHT ILLUMINATED WITH SPEEDBRAKE LEVER SELECTED TO DOWN.  FOUND SAME SPOILER CONTROL MODULE FAULTS AS BEFORE: 3L HAD PCA AND MOD FAULT BALLS.
